MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD POLY MIDLINE 4F FULL TRAY (SINGLE-LUMEN) (WITH MICROINTRODUCER); MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 BARD POLY MIDLINE 4F FULL TRAY (SINGLE-LUMEN) (WITH MICROINTRODUCER); MIDLINE CATHETER
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of reew2786 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
 
Event or Problem Description
It was reported "the gloves in the kit keep ripping" additional info.Received 01/04/2021: "there was no harm to patient, new gloves were obtained and procedure completed.The gloves ripped and were thrown away.The occurrence happened most of december with reew2786 lot numbers on midline kits.".

Brand Name
BARD POLY MIDLINE 4F FULL TRAY (SINGLE-LUMEN) (WITH MICROINTRODUCER)
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11236630
Report Number3006260740-2021-00058
Device Sequence Number11723178
Product Code PND
UDI-Device Identifier00801741037658
UDI-Public(01)00801741037658
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K001901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number4154108
Device Lot NumberREEW2786
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2020
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;